JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A Note on the Asymptotic Property of S2 in Linear Regression Model with Correlated Errors
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A Note on the Asymptotic Property of S2 in Linear Regression Model with Correlated Errors
Lee, Seung-Chun;
  PDF(new window)
 Abstract
An asymptotic property of the ordinary least squares estimator of the disturbance variance is considered in the regression model with correlated errors. It is shown that the convergence in probability of S is equivalent to the asymptotic unbiasedness. Beyond the assumption on the design matrix or the variance-covariance matrix of disturbances error, the result is quite general and simplify the earlier results.
 Keywords
convergence in probability;convergence in L;uniform integrability asymptotic unbiasedness;strictly stationary process;
 Language
English
 Cited by
 References
1.
Statistical Papers, 1994. vol.35. pp.28-36

2.
A course in probability theory, 1974.

3.
Introduction to statistical time series, 1976.

4.
Statistical Papers, 1991. vol.32. pp.71-72 crossref(new window)

5.
Empirical Economics, 1991. vol.16. pp.375-377 crossref(new window)

6.
Journal of the Korean Statistical Society, 1996. vol.25. pp.235-241

7.
Econometrica, 1977. vol.45. pp.1258-1262

8.
Journal of the Korean Statistical Society, 1994. vol.23. pp.33-38